# SDR UIEA2011121200712

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 69,697 hours, 11,830 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, MX FOUND THE RT WING LANDING GEAR FIX DOOR L/E WITH 2 EA PULLED RIVETS AND CRACK MEASURING 0.750 INCH LONG.  THE DAMAGE EXCEEDS THE LIMITS OF THE SRM 52-80-02, FIGRE 101 IAW SRM 51-70-02.  PERFORMED TIME LIMITED REPAIR.
